RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2015, том 6, номер 4, страницы 19–28 (Mi emj207)  

Эта публикация цитируется в 5 научных статьях (всего в 5 статьях)

On conditions of the solvability of nonlocal multi-point boundary value problems for quasi-linear systems of hyperbolic equations

A. T. Assanovaa, A. E. Imanchievb

a Department of Differential Equations, Institute of Mathematics and Mathematical Modeling MES RK, 125 Pushkin St., 050010 Almaty, Kazakhstan
b Faculty of Physics and Mathematics, K. Zhubanov Aktobe Regional State University, 34 A. Moldagulova St., Aktobe 030000, Kazakhstan

Аннотация: A nonlocal multi-point boundary value problem for a system of quasi-linear hyperbolic equations is investigated. Based on the results for linear problems coefficient conditions are established ensuring the existence of classical solutions to nonlocal multi-point boundary value problem for a system of quasi-linear hyperbolic equations, and algorithms of finding these solutions are suggested.

Ключевые слова и фразы: nonlocal problem, multi-point condition, quasi-linear hyperbolic equation, solvability.

Финансовая поддержка Номер гранта
Министерство образования и науки Республики Казахстан 0822/ΓΦ 4
This work supported by Grant No. 0822/ΓΦ 4 (2015-2017) of the Science Committee of the Ministry of education and Science of the Republic of Kazakhstan.


Полный текст: PDF файл (353 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: 35L20, 35L55, 34B08, 35L72
Поступила в редакцию: 18.06.2015
Язык публикации: английский

Образец цитирования: A. T. Assanova, A. E. Imanchiev, “On conditions of the solvability of nonlocal multi-point boundary value problems for quasi-linear systems of hyperbolic equations”, Eurasian Math. J., 6:4 (2015), 19–28

Цитирование в формате AMSBIB
\RBibitem{AssIma15}
\by A.~T.~Assanova, A.~E.~Imanchiev
\paper On conditions of the solvability of nonlocal multi-point boundary value problems for quasi-linear systems of hyperbolic equations
\jour Eurasian Math. J.
\yr 2015
\vol 6
\issue 4
\pages 19--28
\mathnet{http://mi.mathnet.ru/emj207}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000380173800002}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj207
  • http://mi.mathnet.ru/rus/emj/v6/i4/p19

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. A. T. Assanova, A. E. Imanchiev, Zh. M. Kadirbayeva, “On the unique solvability of a multi-point problem for system of the loaded differential equations hyperbolic type”, News Natl. Acad. Sci. Rep. Kazakhstan-Ser. Phys.-Math., 2:312 (2017), 12–17  isi
    2. A. T. Assanova, H. A. Ashirbaev, A. P. Sabalakhova, “On the nonlocal problem for a system of the partial integro-differential equations of hyperbolic type”, News Natl. Acad. Sci. Rep. Kazakhstan-Ser. Phys.-Math., 4:314 (2017), 11–18  isi
    3. A. T. Assanova, E. A. Bakirova, Zh. M. Kadirbayeva, “Method for solving the periodic problem for an impulsive system of hyperbolic integro-differential equations”, International Conference Functional Analysis in Interdisciplinary Applications FAIA 2017, AIP Conf. Proc., 1880, eds. T. Kalmenov, M. Sadybekov, Amer. Inst. Phys., 2017, UNSP 040004  crossref  isi
    4. A. T. Assanova, Zh. M. Kadirbayeva, “Periodic problem for an impulsive system of the loaded hyperbolic equations”, Electron. J. Differ. Equ., 2018, 72  mathscinet  zmath  isi
    5. A. T. Assanova, B. Zh. Alikhanova, K. Zh. Nazarova, “Well-posedness of a nonlocal problem with integral conditions for third order system of the partial differential equations”, News Natl. Acad. Sci. Rep. Kazakhstan-Ser. Phys.-Math., 5:321 (2018), 33–41  crossref  isi
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:164
    Полный текст:82
    Литература:28
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020